# SDR DALA20181126817

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 80,123 hours, 31,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: Door Stop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DURING A CK FOUND AFT LT DOOR UPPER AFT DOOR STOP BEARING PLATE MISSING. CORRECTIVE ACTION: INSTALLED BEARING PLATE IAW B757 AMM 52-11-00. (5141466)
